# SDR RMXA308852

- Difficulty date: March 6, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Snias AS350B3
- Aircraft serial: 3686
- Aircraft time: 3,218 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 3,902 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Intermittent
- Location: Collective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT INDICATED AN AMBER GOV LIGHT IN FLIGHT, WITH NO ENGINE, MAIN ROTOR, OR TAIL ROTOR FLUCTUATIONS IN FLIGHT. TECH RETRIEVED AN INTERMITTENT FAILURE CODE 122 FOR THE COLLECTIVE POTENTIOMETER.  WHEN THE ACFT WAS POWERED BACK UP AFTER LANDING THE AMBER GOV LIGHT EXTINGUISHED AND NO FURTHER CODES DETECTED.  CHECKED RIGGING AND OPERATION OF COLLECTIVE POTENTIOMETER IAW MET 76.00.00.502 SECTION 5.4 WITH NO FAULT FOUND.  CONTACTED MFG TECH REPRESENTATIVE TO VERIFY FAILURE AND IT WAS NOTED THAT THERE ARE SEVERAL OCCURRENCES WITH THIS FAILURE OUT IN THE FIELD.  ACFT PERFORMED A GROUND RUN AND OPS CHECK FLIGHT WITH NO DEFECTS NOTED, AND RTS.
